# SDR CALA2022021100361

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 68,904 hours, 27,663 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 766219
- Part serial: NA
- Condition: Failed
- Location: Eng 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN 1 FAULT ON ECAM WITH NUMEROUS FAILURES UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CHECKED. WIRING OF THE DISCONECT IDG PER ASM 24-21-01 S 010-009, AND 24-21-51-400-040, PER FAILURE OF THE TDC AC SENSOR ACCPD TSM PERFORMED MSG ELEC GEN 1 FAULT REMAIN , OPEN MEL 2420E OK TO DEFER PER MEL . FOUND OPEN SOLENOID, REPLACED IDG ENG 1 PER AMM 24-21-51-000-040 24-22-00-810-809, REPLACED ENG OIL PRESS RELAY 7XT, AFTER WORK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1111726  SN OFF 9167 ADD EMP:U230133 IPC REFERENCE # 24-21-51 APPROVED FOR MEL2420E ACCOMPLISHED INPECTION CHECK OF IDG REPLACEMENT, ALL STEEPS IAW AMM 24-21-51-000-040. ADDED IDG PLATE PICTURE SIDE OF ENG PYLON REF WD 24-22-01 PG 9, REQUIRES ADDITIONAL OPEN UP TO FURTHER EVAL DAMAGE CHECKED WIRING FROM IDG TO 9XU1 AND FOUND FEEDER T3 SHORTED TO GND, FURTHER T/S FOUND FEEDER CABLES BURNT AT 400VT1 AT GENERATOR, INTE  OFF 31-2411-9-0001 9167 ON 31-2411-9-0001 0987 PYLON HARRNESS DG 200.REF AMM 24-21-43,AWM 24-22-01, AND ESPM 20-48-11. REPLACED 400VT1,RETERMINATED CABLES 2422-4504,2422-4505, AND 2422-4506,2422-4507 AT 400VT1.STILL REQUIRES REPLACEMENT OF IDG ADD EMP:U231871 REMOVED AND REPLACED #1 ENGINE IDG FEEDERS ON PYLON, REF AMM 24-92-00-400-001-A
